# SDR UALA2012120306909

- Difficulty date: December 2, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLASS B DOUBLER REPAIR INSTALLED AT ST 1707 BETWEEN STR 15R AND 16R, PER SRM 53-00-01 REPAIR 3 FIG 201 (REF PTT# 7646052).  REFER TO SRM 53-00-01, REPAIR 3, FIG 201, TABLE 5.
